# SDR QXEA2025091900305

- Difficulty date: September 15, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 6,007 hours, 4,845 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 02624
- Condition: Malfunctioned
- Location: Zone 700
- Part time: 6,008 hours, 4,846 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2021. ON TAKEOFF, MOVED GEAR LEVER UP TO RETRACT GEAR AND GOT "LG LEVER DISAG" MASTER WARNING GEAR REMAINED DOWN. RAN CHECKLIST AND MESSAGE CLEARED, LANDING UNEVENTFUL. REMOVED FROM SERVICE. FERRIED FOR REPAIRS. CHECKED AIRCRAFT HISTORY AND FOUND LANDING GEAR SELECTOR VALVE WAS REPLACED FOR SAME DISCREPANCY ON 08/04/25. CHECKED VOLTAGE AND GROUND INPUTS AT LANDING GEAR SELECTOR VALVE CONNECTOR PO743. GROUNDS CHECK GOOD AT 4 TO 5 OHMS. VOLTAGE CHECKS LOW AT 7.91 TO 7.9 VOLTS DC. PER CONVERSATION WITH HORIZON ENGINEERING AND EMBRAER ENGINEERING, DETERMINED VOLTAGES TO BE NORMAL AS AS EXPECTED. REPLACED LANDING GEAR CONTROL LEVER.. CHECKS GOOD. RETURNED TO SERVICE.
